BibTeX record journals/dke/Johnson99

download as .bib file

@article{DBLP:journals/dke/Johnson99,
  author    = {C. A. Johnson},
  title     = {On Cyclic Covers and Perfect Models},
  journal   = {Data Knowl. Eng.},
  volume    = {31},
  number    = {1},
  pages     = {25--65},
  year      = {1999},
  url       = {https://doi.org/10.1016/S0169-023X(99)00015-4},
  doi       = {10.1016/S0169-023X(99)00015-4},
  timestamp = {Wed, 16 Jan 2019 11:12:43 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/dke/Johnson99},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
Schloss Dagstuhl LZI